# SDR SWAA2023101799114

- Difficulty date: September 11, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 57,956 hours, 37,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIVETS TAILS 4EA ATTACHED ANGLE ABOVE L-1 DOOR STA 328<[01] REMOVED AND REPLACED 4EA RIVETS AT UPPER FUSELAGE SKIN ATTACHED ANGLE ABOVE L-1 DOOR STA 328 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A8240.;[02] VERIFIED STEP 1 COMPLETE.
